# SDR DALA2021110406795

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,719 hours, 39,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 1L DOOR VERY DIFFICULT TO OPEN AND CLOSE. CORRECTIVE ACTION: RIGGED DOOR PER A320 AMM 52-11. OK FOR SERVICE AFTER ADJUSTMENT. (7898266)
